# SDR R61A2025090500379

- Difficulty date: August 22, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 22,337 hours, 15,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17029704001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CF I FWD WET AREA FLOOR STRUCTURE FR 19 LBL46 FITTING SUPPORT FOUND CORRODED. REMOVED AND REPLACE SUPORT FITTING IAW SRM 51-43--03
